C. A. Akemann and G. K. Pedersen, Central sequence and inner derivations of separable C*-algebras, Amer. J. Math. 101 (1979), 1047-1061.
 B. Aupetit, Propriétés Spectrales des Algèbres de Banach, Lecture Notes in Math. 735, Springer, Berlin, 1979.
 B. Aupetit, Automatic continuity conditions for linear mapping from a Banach algebra onto a semi-simple Banach algebra, in: Radical Banach Algebras and Automatic Continuity, Proc. California State Univ., Long Beach, 1981, Lecture Notes in Math. 975, Berlin, 1983, 313-316.
 C. J. K. Batty, Unbounded derivations of commutative C*-algebras, Comm. Math. Phys. 61 (1978), 261-266.
 C. J. K. Batty, Connected spaces without derivations, Bull. London Math. Soc. 15 (1983), 349-352.
 O. Bratteli and D. W. Robinson, Unbounded derivations of C*-algebras, Comm. Math. Phys. 42 (1975), 253-263.
 O. Bratteli, Derivations, Dissipations and Group Actions on C*-algebras, Lecture Notes in Math. 1229, Springer, Berlin, 1986.
 D. P. Chi, Derivations in C*-algebra, Ph.D. thesis, Univ of Pensylvania, 1976.
 G. A. Elliott, Some C*-algebras with outer derivations, Ann. of Math. 105 (1977), 121-143.
 B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073.
 R. V. Kadison, Derivation of operator algebras, Ann. of Math. 83 (1966), 280-293.
 I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-859.
 H. Kurose, An example of a non-quasi-well behaved derivation in C(I), J. Funct. Anal. 43 (1981), 193-201.
 H. Kurose, Closed derivation in C(I), Tôhoku Math. J. 35 (1983), 341-347.
 R. Longo, Automatic relative boundedness of derivation in C*-algebras, J. Funct. Anal. 34 (1979), 21-28.
 R. J. Loy, Uniqueness of the complete norm topology and continuity of derivations on Banach algebras, Tôhoku Math. J. 22 (1970), 371-377.
 A. Niknam, Closability of linear mapping in normes algebras, Arch. Math. (Basel) 47 (1986), 131-134.
 A. Niknam, Closable derivations of simple C*-algebras, Glasgow Math. J. 24 (1983), 181-183.
 A. Niknam, On the domain of an unbounded derivation of a C*-algebra, Bull. Iranian Math. Soc. 9 (1981), 21-25.
 K. Nishio, A local kernel property of closed derivations on C(I×I), Proc. Amer. Math. Soc. 95 (1985), 537-576.
 S. Sakai, On a conjecture of Kaplansky, Tôhoku Math. J. 12 (1960), 31-33.
 S. Sakai, Derivations of W*-algebras, Ann. of Math. 33 (1966), 273-299.
 S. Sakai, The theory of unbounded derivations in C*-algebras, Copenhagen University Lecture Notes, 1977.
 S. Sakai, Recent development in the theory of unbounded derivations in C*-algebras, in: C*-Algebras and Applications to Physics, Proc. 2nd Japan-USA Seminar, Los Angeles, April 18-22, 1977, Lecture Notes in Math. 650, Springer, Berlin, 1973.
 A. M. Sinclair, Automatic Continuity of Linear Operators, London Math. Soc. Lecture Note Ser. 21, Cambridge Univ. Press, 1976.
 J. Tomiyama, The theory of closed derivations in the algebra of continuous functions on the unit interval, Lecture Notes, Tsing Hua Univ., 1983.